Alert archive / Florida / Gale Warnings in 2012
Gale Warning 10, NWS Jacksonville, FL
NWS Jacksonville, FL issued this gale warning at Dec 25, 2012, 2:28 PM EST. It took effect at Dec 26, 2012, 3:00 AM EST. It was in force for 23 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Dec 25, 2012, 2:28 PM EST (19:28 UTC)
- In effect from
- Dec 26, 2012, 3:00 AM EST
- Expired
- Dec 27, 2012, 2:28 AM EST
- In force
- 23 hr
- Issued by
- NWS Jacksonville, FL
The text
As transmitted, in the capitals the NWS used until 2016.
761 WHUS72 KJAX 251928 MWWJAX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE JACKSONVILLE FL 228 PM EST TUE DEC 25 2012 AMZ470-472-474-260330- /O.UPG.KJAX.GL.A.0009.121226T0800Z-121227T0800Z/ /O.NEW.KJAX.GL.W.0010.121226T0800Z-121227T0800Z/ ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE- FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE- ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE- 228 PM EST TUE DEC 25 2012 ...GALE WARNING IN EFFECT FROM 3 AM WEDNESDAY TO 3 AM EST THURSDAY... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 3 AM WEDNESDAY TO 3 AM EST THURSDAY. THE GALE WATCH IS NO LONGER IN EFFECT. * WINDS...SOUTH WINDS INCREASING TO 20 TO 25 KNOTS AFTER MIDNIGHT TONIGHT WITH FREQUENT GUSTS TO GALE FORCE. SOUTHWEST WINDS 30 TO 35 KNOTS WITH GUSTS TO 45 KNOTS WEDNESDAY. WEST WINDS 25 KNOTS...WITH FREQUENT GUSTS TO GALE FORCE WEDNESDAY NIGHT. WINDS WILL BE ESPECIALLY GUSTY AS A SQUALL LINE PUSHES THROUGH ON WEDNESDAY AFTERNOON. * SEAS...BUILDING TO 8 TO 11 FEET ON WEDNESDAY...WITH A SLOW DECREASING TREND ON WEDNESDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ AMZ450-452-454-260330- /O.CON.KJAX.SC.Y.0052.121226T0800Z-121227T0800Z/ ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM- FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM- ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM- 228 PM EST TUE DEC 25 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM WEDNESDAY TO 3 AM EST THURSDAY... * WINDS...SOUTH WINDS INCREASING TO 15 TO 20 KNOTS TONIGHT. SOUTHWEST WINDS 25 KNOTS WEDNESDAY WITH OCCASIONAL GUSTS TO GALE FORCE. WEST WINDS 15 TO 20 KNOTS WEDNESDAY NIGHT. WINDS WILL BE ESPECIALLY GUSTY AS A SQUALL LINE PUSHES THROUGH WEDNESDAY AFTERNOON. * SEAS...BUILDING TO 4 TO 6 FEET ON WEDNESDAY...WITH A SLOW DECREASING TREND ON WEDNESDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
5 follow-up statements
205 WHUS72 KJAX 260151 MWWJAX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE JACKSONVILLE FL 851 PM EST TUE DEC 25 2012 AMZ470-472-474-261430- /O.CON.KJAX.GL.W.0010.121226T0800Z-121227T0800Z/ ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE- FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE- ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE- 851 PM EST TUE DEC 25 2012 ...GALE WARNING REMAINS IN EFFECT FROM 3 AM WEDNESDAY TO 3 AM EST THURSDAY... * WINDS...SOUTH WINDS INCREASING TO 20 TO 25 KNOTS AFTER MIDNIGHT TONIGHT WITH FREQUENT GUSTS TO GALE FORCE. SOUTHWEST WINDS 30 TO 35 KNOTS WITH GUSTS TO 45 KNOTS WEDNESDAY. WEST WINDS 25 KNOTS...WITH FREQUENT GUSTS TO GALE FORCE WEDNESDAY NIGHT. WINDS WILL BE ESPECIALLY GUSTY AS A SQUALL LINE PUSHES THROUGH ON WEDNESDAY AFTERNOON. * SEAS...BUILDING TO 8 TO 11 FEET ON WEDNESDAY...WITH A SLOW DECREASING TREND ON WEDNESDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ AMZ450-452-454-261430- /O.CON.KJAX.SC.Y.0052.121226T0800Z-121227T0800Z/ ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM- FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM- ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM- 851 PM EST TUE DEC 25 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM WEDNESDAY TO 3 AM EST THURSDAY... * WINDS...SOUTH WINDS INCREASING TO 15 TO 20 KNOTS TONIGHT. SOUTHWEST WINDS 25 KNOTS WEDNESDAY WITH OCCASIONAL GUSTS TO GALE FORCE. WEST WINDS 15 TO 20 KNOTS WEDNESDAY NIGHT. WINDS WILL BE ESPECIALLY GUSTY AS A SQUALL LINE PUSHES THROUGH WEDNESDAY AFTERNOON. * SEAS...BUILDING TO 4 TO 6 FEET ON WEDNESDAY...WITH A SLOW DECREASING TREND ON WEDNESDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
816 WHUS72 KJAX 260723 MWWJAX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE JACKSONVILLE FL 223 AM EST WED DEC 26 2012 AMZ470-472-474-262000- /O.CON.KJAX.GL.W.0010.121226T0800Z-121227T0800Z/ ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE- FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE- ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE- 223 AM EST WED DEC 26 2012 ...GALE WARNING REMAINS IN EFFECT UNTIL 3 AM EST THURSDAY... * WINDS...SOUTH WINDS INCREASING TO 20 TO 25 KNOTS EARLY THIS MORNING WITH FREQUENT GUSTS TO GALE FORCE DEVELOPING. SOUTHWEST WINDS 30 TO 35 KNOTS WITH GUSTS TO 45 KNOTS TODAY. WEST WINDS 25 KNOTS...WITH FREQUENT GUSTS TO GALE FORCE TONIGHT. WINDS WILL BE ESPECIALLY GUSTY AS A SQUALL LINE PUSHES THROUGH THIS AFTERNOON. * SEAS...BUILDING TO 8 TO 11 FEET TODAY...WITH A SLOW DECREASING TREND TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ AMZ450-452-454-262000- /O.CON.KJAX.SC.Y.0052.121226T0800Z-121227T0800Z/ ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM- FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM- ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM- 223 AM EST WED DEC 26 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM EST THURSDAY... * WINDS...SOUTH WINDS INCREASING TO 20 KNOTS EARLY THIS MORNING. SOUTHWEST WINDS 25 KNOTS TODAY WITH OCCASIONAL GUSTS TO GALE FORCE. WEST WINDS 15 TO 20 KNOTS TONIGHT. WINDS WILL BE ESPECIALLY GUSTY AS A SQUALL LINE PUSHES THROUGH THIS AFTERNOON. * SEAS...BUILDING TO 4 TO 7 FEET TODAY...WITH A SLOW DECREASING TREND TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
946 WHUS72 KJAX 261529 MWWJAX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE JACKSONVILLE FL 1029 AM EST WED DEC 26 2012 AMZ450-452-270400- /O.UPG.KJAX.SC.Y.0052.000000T0000Z-121227T0800Z/ /O.EXB.KJAX.GL.W.0010.000000T0000Z-121227T0400Z/ ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM- FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM- 1029 AM EST WED DEC 26 2012 ...GALE WARNING IN EFFECT UNTIL 11 PM EST THIS EVENING... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT UNTIL 11 PM EST THIS EVENING. THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. * WINDS...SOUTH TO SOUTHWEST WINDS 25 TO 30 KNOTS TODAY WITH FREQUENT GUSTS TO GALE FORCE. WEST WINDS 20 KNOTS TONIGHT. WINDS WILL BE ESPECIALLY GUSTY AS A SQUALL LINE PUSHES THROUGH THIS AFTERNOON. * SEAS...BUILDING TO 4 TO 7 FEET TODAY...WITH A SLOW DECREASING TREND TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ AMZ470-472-474-270400- /O.CON.KJAX.GL.W.0010.000000T0000Z-121227T0800Z/ ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE- FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE- ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE- 1029 AM EST WED DEC 26 2012 ...GALE WARNING REMAINS IN EFFECT UNTIL 3 AM EST THURSDAY... * WINDS...SOUTH TO SOUTHWEST WINDS 30 TO 35 KNOTS WITH GUSTS TO 45 KNOTS TODAY. WEST WINDS 25 KNOTS...WITH FREQUENT GUSTS TO GALE FORCE TONIGHT. WINDS WILL BE ESPECIALLY GUSTY AS A SQUALL LINE PUSHES THROUGH THIS AFTERNOON. * SEAS...BUILDING TO 8 TO 11 FEET TODAY...WITH A SLOW DECREASING TREND TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ AMZ454-270400- /O.CON.KJAX.SC.Y.0052.000000T0000Z-121227T0800Z/ ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM- 1029 AM EST WED DEC 26 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM EST THURSDAY... * WINDS...SOUTH TO SOUTHWEST WINDS 25 KNOTS TODAY WITH OCCASIONAL GUSTS TO GALE FORCE. WEST WINDS 15 TO 20 KNOTS TONIGHT. WINDS WILL BE ESPECIALLY GUSTY AS A SQUALL LINE PUSHES THROUGH THIS AFTERNOON. * SEAS...BUILDING TO 4 TO 7 FEET TODAY...WITH A SLOW DECREASING TREND TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ENYEDI
281 WHUS72 KJAX 261906 MWWJAX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE JACKSONVILLE FL 206 PM EST WED DEC 26 2012 AMZ450-452-270800- /O.CAN.KJAX.GL.W.0010.000000T0000Z-121227T0400Z/ /O.EXA.KJAX.SC.Y.0052.000000T0000Z-121227T0800Z/ ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM- FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM- 206 PM EST WED DEC 26 2012 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 AM EST THURSDAY... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 3 AM EST THURSDAY. THE GALE WARNING HAS BEEN CANCELLED. * WINDS...SOUTHWEST TO WEST WINDS 20 TO 25 KNOTS EARLY THIS EVENING. WINDS DECREASING TO 15 TO 20 KNOTS AFTER MIDNIGHT. * SEAS...3 TO 6 FEET THIS EVENING THEN SUBSIDING TONIGHT TO 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ470-472-474-270800- /O.CON.KJAX.GL.W.0010.000000T0000Z-121227T0800Z/ ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE- FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE- ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE- 206 PM EST WED DEC 26 2012 ...GALE WARNING REMAINS IN EFFECT UNTIL 3 AM EST THURSDAY... * WINDS...SOUTHWEST TO WEST WINDS 25 TO 30 KNOTS EARLY THIS EVENING WITH GUSTS TO 40 KNOTS. WINDS DECREASING TO 20 TO 25 KNOTS AFTER MIDNIGHT. * SEAS...6 TO 9 FEET THIS EVENING THEN SUBSIDING TO 5 TO 7 FEET AFTER MIDNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ AMZ454-270800- /O.CON.KJAX.SC.Y.0052.000000T0000Z-121227T0800Z/ ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM- 206 PM EST WED DEC 26 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM EST THURSDAY... * WINDS...SOUTHWEST TO WEST WINDS 20 TO 25 KNOTS EARLY THIS EVENING. WINDS DECREASING TO 15 TO 20 KNOTS AFTER MIDNIGHT. * SEAS...3 TO 6 FEET THIS EVENING THEN SUBSIDING TONIGHT TO 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ENYEDI
584 WHUS72 KJAX 270728 MWWJAX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE JACKSONVILLE FL 228 AM EST THU DEC 27 2012 AMZ470-472-474-271500- /O.CAN.KJAX.GL.W.0010.000000T0000Z-121227T0800Z/ /O.NEW.KJAX.SC.Y.0053.121227T0728Z-121227T1500Z/ ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE- FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE- ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE- 228 AM EST THU DEC 27 2012 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 AM EST THIS MORNING... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 10 AM EST THIS MORNING. * WINDS...WEST WINDS 20 TO 25 KNOTS WILL DECREASE TO 15 KNOTS THIS AFTERNOON. * SEAS...5 TO 8 FEET SUBSIDING TO 3 TO 5 FEET THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ450-452-454-270830- /O.CAN.KJAX.SC.Y.0052.000000T0000Z-121227T0800Z/ ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM- FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM- ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM- 228 AM EST THU DEC 27 2012 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS CANCELLED THE SMALL CRAFT ADVISORY. WEST WINDS WILL CONTINUE TO DECREASE EARLY THIS MORNING TO 15 TO 20 KNOTS WITH SEAS OF 3 TO 5 FEET. $$
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this gale warning went out at Dec 25, 1:43 PM EST, 45 minutes earlier.
Area forecast discussion, Dec 25, 1:43 PM EST, 45 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
143 PM EST TUE DEC 25 2012
.SHORT TERM /THROUGH WEDNESDAY NIGHT/...
A WARM FRONT AHEAD OF THE NEXT SYSTEM WILL PROVIDE RAIN CHANCES
FOR MUCH OF THE AREA THIS AFTERNOON...THEN THIS AREA WILL MOVE
NORTH AS THE WARM FRONT LIFTS.
THE MAIN FOCUS OF THIS PERIOD WILL BE THE TIMING OF A PREFRONTAL
SQUALL LINE THAT SHOULD ENTER THE FAR WESTERN ZONES NEAR DAWN LATE
TONIGHT. THIS LINE SHOULD THEN MOVE RAPIDLY ACROSS THE FORECAST
AREA...CLEARING THE LAND PORTION OF THE FORECAST AREA DURING THE
EARLY AFTERNOON HOURS. THIS IS A VERY DYNAMIC SYSTEM...WITH AMPLE
SUPPORT FOR AN ORGANIZED LINE OF STRONG TO SEVERE STORMS. THIS
LINE IS EXPECTED TO MOVE QUICKLY TO THE EAST WITH A PUSH FROM THE
JET. THE STRENGTH OF THE STORMS...ALONG WITH THEIR FORWARD
MOMENTUM COULD LEAD TO DAMAGING WINDS. SHEAR ALONG THE AXIS OF
THIS LINE COULD ALSO INDUCE A FEW SPIN UPS...WITH AN ISOLATED
TORNADO POSSIBLE. AS THE LINE MOVES INTO THE CENTRAL PORTION OF
THE FORECAST AREA...THE FLOW BEGINS TO ENTRAIN DRIER AIR FROM OVER
THE FLORIDA PENINSULA WHICH COULD ACT TO WEAKEN THIS LINE
SOMEWHAT. THEREFORE...IT CURRENTLY LOOKS LIKE BETTER CHANCES FOR
DAMAGING WINDS OVER THE WESTERN HALF OF THE CWA...BUT CAN NOT BE
RULED OUT OVER THE EAST...GIVEN THE EXPECTED SPEED OF THIS LINE.
AS THIS SYSTEM WRAPS UP AND MOVES NORTHEAST THE PRESSURE GRADIENT
WILL INCREASE ACROSS THE REGION. SURFACE WINDS WILL RISE TO LAKE
WIND ADVISORY CRITERIA WEDNESDAY ACROSS THE FORECAST
AREA...ESPECIALLY SO ALONG AND NEAR THE COLD FRONT WHICH WILL
FOLLOW THE EXPECTED LINE OF CONVECTION BY A FEW HOURS. SO THESE
HIGHER WINDS ARE ANTICIPATED TO LAST INTO THE EARLY EVENING HOURS.
DRIER AIR AND A DECREASING PRESSURE GRADIENT WILL FOLLOW THE
FRONTAL PASSAGE FOR WEDNESDAY NIGHT. THIS WILL LEAD TO THE NEXT
ISSUE FOR THIS PERIOD...WHICH WILL BE THE POTENTIAL FOR FROST...AS
THE COLDER AIR ADVECTS IN. THE LIMITING FACTOR FOR FROST
DEVELOPMENT WILL BE THE WINDS. CURRENTLY NOT EXPECTING WINDS TO
SUBSIDE FAST ENOUGH FOR MUCH FROST DEVELOPMENT...SO FAVORING
PATCHY WORDING INLAND.
&&
.LONG TERM /THURSDAY THROUGH TUESDAY/...
NO SIGNIFICANT CHANGES MADE FOR THIS PERIOD. COOL AIRMASS WILL BE
IN PLACE FOR THURSDAY...WITH HIGH PRESSURE PROVIDING FOR SUNSHINE.
BETTER CHANCES FOR FROST THURSDAY NIGHT...AS WINDS SHOULD BE
LIGHT. A LOW PRESSURE SYSTEM WILL DEVELOP AND MOVE NORTHEAST
ACROSS THE FORECAST AREA FRIDAY NIGHT THROUGH SATURDAY EVENING.
DYNAMICS ARE LIMITED WITH THIS SYSTEM SO NOT EXPECTING
THUNDERSTORMS AT THIS TIME. HIGH PRESSURE THEN BUILDS IN BEHIND
THIS SYSTEM.
&&
.AVIATION...
VFR CONDITIONS THIS AFTN...EXCEPT LOWER CIGS ACRS SE GA INCL
KSSI. WITH FORECAST AREA WITHIN WARM SECTOR AHEAD OF STORM
SYSTEM...ANTICIPATE VFR CIGS/VSBYS WITH GRADUALLY INCREASING SFC
WIND LATE TNGT WITH LLWS GIVEN STRONG LOW-LEVEL JET DEVELOPING
OVER THE AREA. SURFACE WINDS MAY START TO GUST TOWARD DAWN.
ANTICIPATE LINE OF STRONG T-STORMS TO MOVE ACROSS TAF SITES IN THE
14Z-17Z TIMEFRAME...INDICATE STRONG WIND GUSTS IN TAFS DURING THAT
PERIOD. THREAT EXPECTED TO SHIFT EAST OF TAF SITES AFTER 17Z.
&&
.MARINE...
A STRONG LOW PRESSURE SYSTEM WILL TRACK FROM THE GULF COAST STATES
TODAY INTO THE CAROLINAS ON WEDNESDAY. THE PRESSURE GRADIENT
ASSOCIATED WITH THIS SYSTEM WILL BE FAIRLY TIGHT...SO STRONGER
WINDS ARE EXPECTED ACROSS THE COASTAL WATERS FROM AROUND MIDNIGHT
TONIGHT TO AROUND MIDNIGHT WEDNESDAY NIGHT. A STRONG LINE OF
THUNDERSTORMS IS EXPECTED TO MOVE EAST ACROSS THE COASTAL WATERS
DURING THE EARLY TO MID AFTERNOON ON WEDNESDAY...AHEAD OF A COLD
FRONTAL PASSAGE. HIGH PRESSURE WILL FOLLOW THIS SYSTEM FOR
THURSDAY INTO FRIDAY. THE NEXT SYSTEM WILL BE A LOW MOVING
NORTHEAST ACROSS THE REGION ON SATURDAY. WINDS ARE EXPECTED TO
PICKUP BEHIND THIS SYSTEM FOR SATURDAY NIGHT INTO EARLY SUNDAY.
RIP CURRENTS: LOW RISK OF RIP CURRENTS ON WEDNESDAY.
&&
.PRELIMINARY POINT TEMPS/POPS...
AMG 57 65 33 56 / 70 90 10 0
SSI 58 68 37 56 / 20 60 10 0
JAX 57 69 34 59 / 20 70 10 0
SGJ 62 73 38 60 / 10 60 10 0
GNV 55 69 34 61 / 30 70 10 0
OCF 55 71 36 63 / 30 70 10 0
&&
.JAX WATCHES/WARNINGS/ADVISORIES...
FL...LAKE WIND ADVISORY FROM 9 AM TO 6 PM EST WEDNESDAY FOR ALACHUA-
BAKER-BRADFORD-CLAY-COLUMBIA-DUVAL-FLAGLER-GILCHRIST-
HAMILTON-MARION-NASSAU-PUTNAM-ST JOHNS-SUWANNEE-UNION.
GA...LAKE WIND ADVISORY FROM 9 AM TO 6 PM EST WEDNESDAY FOR APPLING-
ATKINSON-BACON-BRANTLEY-CHARLTON-CLINCH-COASTAL CAMDEN-
COASTAL GLYNN-COFFEE-ECHOLS-INLAND CAMDEN-INLAND GLYNN-JEFF
DAVIS-PIERCE-WARE-WAYNE.
AM...GALE WARNING FROM 3 AM WEDNESDAY TO 3 AM EST THURSDAY FOR
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM
OFFSHORE-FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM
OFFSHORE-ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM
OFFSHORE.
SMALL CRAFT ADVISORY FROM 3 AM WEDNESDAY TO 3 AM EST THURSDAY
FOR ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM-
FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM-ST AUGUSTINE
TO FLAGLER BEACH FL OUT 20 NM.
&&
STRUBLE/WOLFHazardous weather outlook, Dec 25, 1:35 PM EST, 53 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSONVILLE FL 135 PM EST TUE DEC 25 2012 AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040- GAZ132>136-149>154-162>166-261515- ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM- FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM- ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM- ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE- FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE- ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-HAMILTON- SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-ST JOHNS- GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE-JEFF DAVIS-BACON- APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN-COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL CAMDEN- 135 PM EST TUE DEC 25 2012 ...SLIGHT RISK FOR SEVERE THUNDERSTORMS ON WEDNESDAY... ...WINDY CONDITIONS EXPECTED WEDNESDAY... THIS OUTLOOK IS FOR NORTHEAST FLORIDA...SOUTHEAST GEORGIA AND THE ADJACENT COASTAL WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT... A LINE OF STRONG TO POSSIBLY SEVERE STORMS WILL APPROACH FROM THE WEST LATE TONIGHT...AND MAY REACH FAR WESTERN PORTIONS OF SOUTH- CENTRAL GEORGIA AND NORTHERN FLORIDA TOWARD DAWN. THE MAIN THREATS FROM THE LINE WILL BE DAMAGING WINDS AND ISOLATED TORNADOES. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... A STORM SYSTEM WILL PASS NORTH OF THE AREA ON WEDNESDAY. THE ASSOCIATED COLD FRONT WILL CROSS THE REGION WEDNESDAY MORNING. A LINE OF SHOWERS AND THUNDERSTORMS IS EXPECTED ALONG AND AHEAD OF THE FRONT. THERE IS POTENTIAL FOR STRONG...EVEN DAMAGING...WINDS WITH THESE STORMS. ISOLATED TORNADOES ARE ALSO POSSIBLE. THE THREAT FOR SEVERE WEATHER SHOULD BE GREATEST DURING THE MORNING... DIMINISHING FROM WEST TO EAST DURING THE LATE MORNING AND EARLY AFTERNOON HOURS. WINDY CONDITIONS ARE EXPECTED DURING THE DAY AS THE STORM SYSTEM PASSES NORTH OF THE AREA. A LAKE WIND ADVISORY IS IN EFFECT FOR WEDNESDAY. WINDS WILL BE 20 TO 25 MPH WITH OCCASIONAL GUSTS UP TO 35 MPH. HAZARDOUS MARINE CONDITIONS ARE EXPECTED WEDNESDAY INTO WEDNESDAY NIGHT DUE TO HIGHER WINDS AND SEAS ASSOCIATED WITH THE STORM SYSTEM. A GALE WARNING IS IN EFFECT FOR OFFSHORE WATERS FOR WEDNESDAY AND WEDNESDAY NIGHT...WHILE A SMALL CRAFT ADVISORY IS IN EFFECT FOR NEARSHORE WATERS. SOME PATCHY FROST IS POSSIBLE TOWARD DAWN THURSDAY IN THE NORMALLY COLDER LOCATIONS WHERE TEMPERATURES WILL DROP INTO THE MID 30S AND WINDS CAN BE LIGHT ENOUGH FOR FROST TO FORM. FROST WILL BE MORE WIDESPREAD EARLY FRIDAY WHERE WINDS WILL LIGHT EVERYWHERE...WITH PRE-DAWN TEMPERATURES IN THE LOWER TO MID 30S. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX. PW
The office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 25, 4:01 AM EST | Gale Watch | JAX | 10 hr | |
| Dec 25, 4:01 AM EST | Small Craft Advisory | JAX | 46 hr | |
| Dec 25, 1:40 PM EST | Lake Wind Advisory | JAX | Baker, Bradford, Flagler, Gilchrist, Nassau, Suwannee and 1 more | 32 hr |
| Dec 25, 5:09 AM EST | Dense Fog Advisory | JAX | Appling, Atkinson, Bacon, Brantley, Clinch, Coffee and 4 more | 5 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.